MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. OSS REINFORCED YOKE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure eight months post implantation due to pain and tibial dislocation in knee.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Medical product: oss rs 20mm ls tibial bearing catalog # 161098 lot # 762730.Oss rs poly fem bushings set/2 catalog # 161034 lot # 462810.Oss rs axle catalog # 161035 lot # 006970.Oss poly lock pin catalog # 150478 lot # 530370.Oss poly tibial bushing catalog # 150476 lot # 479930.Report source: france.Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported patient underwent a revision procedure eight months post implantation due to pain and tibial dislocation in knee.During the revision, it was found that the wings of the yoke were ruptured, making the hinge unstable.The hinge was exchanged from the femoral axis to the tibial pin without complication.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated.Visual evaluation of the returned device shows signs of repeated use and both of the fin features have fractured off the fins were not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates an initial left tka was performed on (b)(6) 2018, with subsequent revisions on (b)(6) 2021 and (b)(6) 2022 , and an aspiration for infection (b)(6) 2022.A third revision occurred on (b)(6) 2022 due to pain and dislocation.During the revision it had found the yoke wings had ruptured, causing the hinge to be unstable.The hinge assembly and tibial bearing were explanted and replaced with new oss devices, no complications noted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS REINFORCED YOKE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15734438
Report Number0001825034-2022-02493
Device Sequence Number6321997
Product Code JDI
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)310322(10)109010
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150493
Device Lot Number109010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer12/16/2022
01/23/2023
03/01/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/04/2023
02/01/2023
03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight80 KG